# SDR UIEA2017120502364

- Difficulty date: December 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC45FT2232P6
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P37 PANEL ELECTRICAL CONNECTOR (D05052P) FOUND TERM 8 PIN LOCK BROKEN. REMOVED AND REPLACED IAW SWPM 20-61-11 REV 66 FOUND SATISFACTORY.
